# SDR RYNA201202150010

- Difficulty date: February 15, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- Aircraft time: 54,217 hours, 27,815 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 AUTOTHROTTLE WOULD NOT ENGAGE AT START OF TAKEOFF ROLL.  RERACKED NR 1 DFGC RAN RTS CHECK.  A/T CHECKS NORMAL PER MD-80 MM 22-01-09.  REMOVED PLACARD.
